Alert archive / California / Red Flag Warnings in 2006

Red Flag Warning 2, NWS Sacramento, CA

June 26, 2006

NWS Sacramento, CA issued this red flag warning at Jun 26, 2006, 3:00 AM PDT. It took effect at Jun 26, 2006, 1:00 PM PDT. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2006, 3:00 AM PDT (10:00 UTC)
In effect from
Jun 26, 2006, 1:00 PM PDT
Expired
Jun 28, 2006, 5:20 AM PDT
In force
40 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSTO 261000
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
300 AM PDT MON JUN 26 2006

...RED FLAG WARNING TODAY THROUGH WEDNESDAY FOR DRY LIGHTNING
POTENTIAL ACROSS THE NORTHERN SIERRA NEVADA AND EXTREME SOUTHERN
CASCADE RANGE...

...FIRE WEATHER WATCH TUESDAY AND WEDNESDAY FOR DRY LIGHTNING
POTENTIAL FOR THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE AND
OVER THE NORTHERN MOUNTAINS...

.THE STRONG HIGH PRESSURE AREA THAT HAS RESULTED IN SEVERAL DAYS
OF VERY HOT AND DRY WEATHER WILL BEGIN TO SLOWLY WEAKEN THE NEXT
FEW DAYS. AS THIS OCCURS...MOISTURE WILL GRADUALLY INCREASE AT
THE MID-LEVELS OF THE ATMOSPHERE FROM THE SOUTHEAST LEADING TO AN
INCREASING CHANCE OF THUNDERSTORMS. A WEAK DISTURBANCE OFF THE
COAST OF SOUTHERN CALIFORNIA WILL MOVE NORTHWARD LATER TUESDAY
INTO WEDNESDAY BRINGING WITH IT THE POSSIBILITY OF WIDESPREAD
THUNDERSTORM ACTIVITY OVER MUCH OF THE INTERIOR OF NORTHERN
CALIFORNIA.

CAZ214-221-268-269-270000-
/O.NEW.KSTO.FW.W.0002.060626T2000Z-060629T0000Z/
300 AM PDT MON JUN 26 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM PDT
WEDNESDAY FOR THE STANISLAUS NF...WESTERN ELDORADO NF...WESTERN
TAHOE NF...WESTERN PLUMAS NF...LASSEN VOLCANIC NP...WESTERN LASSEN
NF AND EXTREME EASTERN SHASTA-TRINITY NF. THE AREA INCLUDED IN THE
RED FLAG WARNING IS ROUGHLY EAST OF A LINE FROM MT SHASTA TO BLUE
CANYON TO YOSEMITE.

THUNDERSTORMS WILL REDEVELOP ACROSS THE HIGHER ELEVATIONS OF THE
NORTHERN SIERRA NEVADA AGAIN LATE THIS AFTERNOON. THE RISK OF
THUNDERSTORMS WILL ALSO EXTEND FURTHER NORTH TODAY...INCLUDING THE
MT LASSEN AREA AND FAR EASTERN SHASTA COUNTY.

WHILE MOST OF THE STORMS WILL BE ACCOMPANIED BY RAIN SHOWERS...THE
PERIPHERY OF THE STORMS WILL BE DRY AND THERE IS SIGNIFICANT
POTENTIAL FOR LOTS OF LIGHTNING TO OCCUR OUTSIDE OF THE RAIN
AREAS. IN ADDITION TO THE RISK OF LIGHTNING...THE AIRMASS SUPPORTS
THE POTENTIAL FOR STRONG...POSSIBLY DAMAGING DOWNBURST WINDS NEAR
ANY WEAKENING THUNDERSTORMS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED IN THESE AREAS AGAIN ON
TUESDAY AFTERNOON POSSIBLY CONTINUING THROUGH TUESDAY NIGHT INTO
WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ213-220-263-264-266-267-279-270000-
/O.NEW.KSTO.FW.A.0002.060627T2000Z-060629T0000Z/
300 AM PDT MON JUN 26 2006

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON FOR THE INTERIOR COAST RANGE NORTH OF CLEAR
LAKE AND THE NORTHERN MOUNTAINS...INCLUDING PORTIONS OF THE
MENDOCINO NF AND SHASTA-TRINITY NF.

WHILE THERE IS A SLIGHT CHANCE THAT A THUNDERSTORM OR TWO MAY
DEVELOP THIS AFTERNOON OVER THE YOLLA BOLLYS...THERE WILL BE AN
INCREASING CHANCE OF THUNDERSTORMS ACROSS THE INTERIOR COAST RANGE
AND NORTHERN MOUNTAINS BY TUESDAY INTO WEDNESDAY ACCOMPANIED BY
THE POTENTIAL FOR DRY LIGHTNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
4 follow-up statements
000 
WWUS86 KSTO 262237
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 PM PDT MON JUN 26 2006

...RED FLAG WARNING THROUGH TUESDAY EVENING FOR DRY LIGHTNING
POTENTIAL ACROSS THE NORTHERN SIERRA NEVADA AND EXTREME SOUTHERN
CASCADE RANGE...

...FIRE WEATHER WATCH TUESDAY AND TUESDAY EVENING FOR DRY
LIGHTNING POTENTIAL FOR THE INTERIOR COAST RANGE NORTH OF CLEAR
LAKE AND OVER THE NORTHERN MOUNTAINS...

.THE STRONG HIGH PRESSURE AREA THAT HAS RESULTED IN SEVERAL DAYS
OF VERY HOT AND DRY WEATHER WILL BEGIN TO SLOWLY WEAKEN THE NEXT
FEW DAYS. AS THIS OCCURS...MONSOON MOISTURE WILL GRADUALLY
INCREASE AT THE MID-LEVELS OF THE ATMOSPHERE FROM THE SOUTHEAST
LEADING TO AN INCREASING CHANCE OF THUNDERSTORMS. A WEAK
DISTURBANCE OFF THE COAST OF SOUTHERN CALIFORNIA WILL MOVE
NORTHWARD INTO WEDNESDAY BRINGING WITH IT THE POSSIBILITY OF
WIDESPREAD THUNDERSTORM ACTIVITY OVER MUCH OF THE INTERIOR OF
NORTHERN CALIFORNIA.

CAZ214-221-268-269-271400-
/O.EXT.KSTO.FW.W.0002.000000T0000Z-060628T0500Z/
330 PM PDT MON JUN 26 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM PDT TUESDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM PDT TUESDAY 
FOR DRY LIGHTNING ACROSS THE NORTHERN SIERRA NEVADA AND EXTREME
SOUTHERN CASCADE RANGE.

THUNDERSTORMS OVER THE HIGHER ELEVATIONS OF THE NORTHERN SIERRA
NEVADA AND SOUTHERN CASCADES...INCLUDING THE MOUNT LASSEN AREA
AND FAR EASTERN SHASTA COUNTY MAY CAUSE DRY LIGHTNING STRIKES. 

MOST OF THE STORMS WILL BE ACCOMPANIED BY RAIN SHOWERS. HOWEVER
AROUND THE EDGE OF THE STORMS THE AIR WILL BE DRY AND THERE IS
SIGNIFICANT POTENTIAL FOR LIGHTNING TO OCCUR OUTSIDE OF THE RAIN
AREAS. IN ADDITION TO THE RISK OF LIGHTNING...THE AIRMASS SUPPORTS
THE POTENTIAL FOR STRONG...POSSIBLY DAMAGING DOWNBURST WINDS NEAR
ANY WEAKENING THUNDERSTORMS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED IN THESE AREAS AGAIN TUESDAY
AFTERNOON AND EVENING. WETTER STORMS ARE EXPECTED ON WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ213-220-263-264-266-267-279-271400-
/O.EXT.KSTO.FW.A.0002.060627T2000Z-060628T0500Z/
330 PM PDT MON JUN 26 2006

...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON 
THROUGH TUESDAY EVENING FOR DRY LIGHTNING POTENTIAL OVER THE 
INTERIOR COAST RANGE NORTH OF CLEAR LAKE AND OVER THE NORTHERN 
MOUNTAINS. 

WHILE ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER THE YOLLA BOLLYS  
THIS AFTERNOON...THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS 
OVER THE INTERIOR COAST RANGE AND NORTHERN MOUNTAINS TUESDAY 
AFTERNOON THROUGH WEDNESDAY. 

MOST OF THE STORMS WILL BE ACCOMPANIED BY RAIN SHOWERS. HOWEVER
AROUND THE EDGE OF THE STORMS THE AIR WILL BE DRY AND THERE IS
SIGNIFICANT POTENTIAL FOR LIGHTNING TO OCCUR OUTSIDE OF THE RAIN
AREAS. IN ADDITION TO THE RISK OF LIGHTNING...THE AIRMASS SUPPORTS
THE POTENTIAL FOR STRONG...POSSIBLY DAMAGING DOWNBURST WINDS NEAR
ANY WEAKENING THUNDERSTORMS.

WETTER THUNDERSTORMS ARE EXPECTED ON WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH.

$$
JHM
000 
WWUS86 KSTO 271305
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
605 AM PDT TUE JUN 27 2006

...RED FLAG WARNING FOR THIS AFTERNOON AND EVENING FOR DRY
LIGHTNING POTENTIAL ACROSS THE NORTHERN SIERRA NEVADA AND
FOOTHILLS...EXTREME SOUTHERN CASCADE RANGE...THE INTERIOR COAST
RANGE NORTH OF CLEAR LAKE AND THE NORTHERN INTERIOR MOUNTAINS...

.SUBTROPICAL MOISTURE CONTINUES TO BE DRAWN INTO THE FORECAST AREA
FROM SOUTHERN CALIFORNIA AND WILL AGAIN PROVIDE FUEL FOR
THUNDERSTORM DEVELOPMENT TODAY. WEAK LOW PRESSURE ALOFT OFF THE
SOUTHERN CALIFORNIA COAST WILL MOVE INTO THE AREA WEDNESDAY
BRINGING WITH IT THE POSSIBILITY OF MORE WIDESPREAD THUNDERSTORM
ACTIVITY OVER INTERIOR NORTHERN CALIFORNIA...HOWEVER THE
THUNDERSTORMS ARE EXPECTED TO BE WETTER THEN. THUNDERSTORM
ACTIVITY DECREASES THURSDAY AS DRIER SOUTHWEST FLOW ALOFT MOVES
INTO NORTHERN CALIFORNIA.


CAZ213-220-263-264-266-267-279-272300-
/O.UPG.KSTO.FW.A.0002.060627T2000Z-060628T0500Z/
/O.EXB.KSTO.FW.W.0002.060627T2000Z-060628T0500Z/
605 AM PDT TUE JUN 27 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

INCREASED THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AND
EVENING OVER THE INTERIOR COAST RANGE AND NORTHERN INTERIOR
MOUNTAINS. MOST OF THE STORMS WILL BE FAIRLY HIGH BASED WITH
LIMITED PRECIPITATION...AND WITH THE WARM AND DRY AIRMASS IN PLACE
...THERE IS SIGNIFICANT POTENTIAL FOR LIGHTNING TO OCCUR OUTSIDE
OF ANY RAIN AREAS. IN ADDITION...STRONG OUTFLOW WINDS FROM
WEAKENING THUNDERSTORMS ARE POSSIBLE.

SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY HOWEVER THE STORMS
ARE EXPECTED TO PRODUCE MORE SIGNIFICANT PRECIPITATION...THEREBY
REDUCING THE DRY LIGHTNING THREAT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.


$$

CAZ214-221-268-269-272300-
/O.CON.KSTO.FW.W.0002.000000T0000Z-060628T0500Z/
605 AM PDT TUE JUN 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

SCATTERED AFTERNOON THUNDERSTORMS ARE AGAIN EXPECTED OVER THE
HIGHER ELEVATIONS OF THE NORTHERN SIERRA NEVADA AND SOUTHERN
CASCADES...INCLUDING THE MOUNT LASSEN AREA AND FAR EASTERN SHASTA
COUNTY. MOST OF THE STORMS WILL BE ACCOMPANIED BY SOME RAIN...HOWEVER
AROUND THE EDGE OF THE STORMS THE AIR WILL BE DRY AND THERE IS
SIGNIFICANT POTENTIAL FOR LIGHTNING TO OCCUR OUTSIDE OF THE RAIN
AREAS. IN ADDITION...THE AIRMASS SUPPORTS THE POTENTIAL FOR
STRONG...POSSIBLY DAMAGING DOWN BURST WINDS NEAR ANY WEAKENING
THUNDERSTORMS.

WETTER STORMS ARE EXPECTED ON WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.


$$
000 
WWUS86 KSTO 272135
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
235 PM PDT TUE JUN 27 2006

...RED FLAG WARNING THROUGH WEDNESDAY AFTERNOON FOR DRY LIGHTNING
POTENTIAL ACROSS THE NORTHERN SIERRA NEVADA AND FOOTHILLS...EXTREME
SOUTHERN CASCADE RANGE...THE INTERIOR COAST RANGE NORTH OF CLEAR
LAKE AND THE NORTHERN INTERIOR MOUNTAINS...

.SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY EVENING. THE 
LOWER LEVELS OF THE ATMOSPHERE ARE VERY DRY TODAY. THEREFORE LITTLE
RAINFALL IS INITIALLY EXPECTED WITH THESE THUNDERSTORMS. DRY
LIGHTNING STRIKES ARE LIKELY NEAR ANY STORMS THROUGH TOMORROW
MORNING. MORE THUNDERSTORMS ARE EXPECTED TOMORROW. INCREASING
MOISTURE WILL MEAN STORMS TOMORROW HAVE A BETTER CHANCE OF
CONTAINING WETTING RAIN. LIGHTNING STRIKES ARE POSSIBLE UP TO 20
MILES AWAY FROM A PARENT THUNDERSTORM.

CAZ213-214-220-221-263-264-266>269-279-281600-
/O.EXT.KSTO.FW.W.0002.000000T0000Z-060629T0000Z/
235 PM PDT TUE JUN 27 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT WEDNESDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM PDT WEDNESDAY. 

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH
WEDNESDAY EVENING. THE ATMOSPHERE WILL GRADUALLY MOISTEN DURING
THIS PERIOD. INITIALLY THE THUNDERSTORMS ARE LIKELY TO PRODUCE DRY
LIGHTNING...VERY GUSTY WINDS AND LITTLE RAINFALL. WETTING RAINS
ARE INCREASINGLY LIKELY TOMORROW. LIGHTNING STRIKES ARE ALWAYS
POSSIBLE UP TO 20 MILES AWAY FROM A THUNDERSTORM. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

SG
000 
WWUS86 KSTO 281220
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
520 AM PDT WED JUN 28 2006


CAZ213-214-220-221-263-264-266>269-279-281330-
/O.CAN.KSTO.FW.W.0002.000000T0000Z-060629T0000Z/
520 AM PDT WED JUN 28 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED
FLAG WARNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE TODAY AND
TONIGHT HOWEVER STORMS ARE EXPECTED TO BE WETTER THEREBY REDUCING
THE THREAT OF DRY LIGHTNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 25, 9:30 PM PDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jun 25, 9:30 PM PDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
930 PM PDT SUN JUN 25 2006

.DISCUSSION...
A DECENT BREEZE THIS EVENING THROUGH THE DELTA IS HELPING TO COOL
OFF TEMPERATURES WHICH ARE RUNNING A COUPLE OF DEGREES COOLER THAN
LAST NIGHT. REDDING AND RED BLUFF HAD HIGHS OF 117 RESPECTFULLY SO
THE 100 IN SACRAMENTO WAS MUCH MORE BEARABLE. HIGH PRESSURE OVER THE
REGION WILL CONTINUE TO STRENGTHEN FOR THE NEXT DAY BEFORE
WEAKENING. 850 MB TEMPERATURES WILL CONTINUE TO WARM ALMOST A COUPLE
OF MORE DEGREES FOR MONDAY AND MONSOONAL MOISTURE WILL CONTINUE TO
PUSH FURTHER WEST...AND POSSIBLY THE THUNDERSTORM ACTIVITY. TUESDAY
AND WEDNESDAY LOOK TO BE THE MOST CRITICAL DAYS AS FAR AS
THUNDERSTORMS ARE CONCERNED AND EVEN THOUGH THE CORE OF THE STORMS
WILL BE WET ON THE FRINGES DRY LIGHTNING STRIKES COULD BE A PROBLEM.
WILL HAVE TO KEEP AN EYE OUT FOR POSSIBLE THUNDERSTORMS ROLLING OFF
THE SIERRA THE NEXT SEVERAL EVENINGS TOWARDS THE FOOTHILLS/VALLEY.
ONE STRONG STORM DEVELOPED OVER THE SIERRA COUNTY WHICH WE HAD TO
WARN FOR BUT WE HAVE HAD NO REPORTS FROM THAT CELL...ALTHOUGH
FURTHER TO THE EAST A COUPLE OF WILDFIRES WERE STARTED FROM THE
LIGHTNING STRIKES. TEMPERATURES SHOULD BE CLOSE TO WHAT THEY WERE
TODAY FOR MOST LOCATIONS ON MONDAY. REDDING AND RED BLUFF WILL
CONTINUE TO BAKE IN 110 PLUS DEGREE HEAT FOR ONE MORE DAY BEFORE
COOLING.

&&

.AVIATION...
HI PRES CONT OVR AREA. VFR CONDS OVR RTES EXC LCL IFR CONDS VCNTY
CST IN STRATUS AND FOG. SCT-BKN CLDS AND AREAS INSTBY MNLY AOA 120
AGL. ISOLD -SHRA WILL SLOWLY DISSIPATE OVERNIGHT. WDLY SCT TSRA OVR
MTNS AGAIN ON MONDAY AND POSSIBLY ISOLD TSRA ALONG THE NORTHERN
COASTAL RANGE.

&&

.STO WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 25, 5:50 AM PDT, 21 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
550 AM PDT SUN JUN 25 2006

CAZ013>019-063-064-066>069-261400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
550 AM PDT SUN JUN 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

HOT TEMPERATURES WILL CONTINUE ACROSS THE REGION TODAY. HIGHEST
READINGS IN PORTIONS OF THE CENTRAL VALLEY MAY REACH THE 110 TO 115
DEGREE RANGE. THERE WILL BE A SLIGHT CHANCE OF LATE AFTERNOON AND
EVENING THUNDERSTORMS ALONG THE CREST OF THE NORTHERN SIERRA
NEVADA...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

HOT TEMPERATURES ARE EXPECTED INTO EARLY NEXT WEEK UNDER STRONG HIGH
PRESSURE. HIGH TEMPERATURES NEAR OR ABOVE 110 DEGREES ARE POSSIBLE
IN THE CENTRAL VALLEY. COOLER TEMPERATURES MAY RETURN BY THE MIDDLE
OF NEXT WEEK. THERE IS ALSO A SLIGHT CHANCE OF HIGH-BASED
THUNDERSTORMS...MAINLY OVER THE MOUNTAINS. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:19 PM PDTSevere Thunderstorm WarningSTOPlumas, Sierra41 min
Jun 26, 3:00 AM PDTFire Weather WatchSTO27 hr
Jun 26, 4:09 PM PDTSevere Thunderstorm WarningSTOTuolumne29 min

Nearby

Red Flag Warnings in California, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.